# SDR ASAA2023040642749

- Difficulty date: April 6, 2023
- Submitted: April 10, 2023
- Operation: Air carrier
- Aircraft: N943AK
- Make and model: Boeing 737-9
- Aircraft serial: 44084
- Aircraft time: 2,320 hours, 649 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Fmc
- Part number: 1762003101
- Part serial: 017865
- Condition: Failed
- Location: E/E Bay
- Part time: 2,435 hours, 683 cycles
- Stage of operation: NR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

RT FMC FAILED IN FLIGHT. COMPLETED QRH PROCEDURE NO RESTORE OCCURRED. CONTINUED SINGLE (LT FMC GOOD ) FMC OPERATION WITH FMC SOURCE SELECTOR SWITCH SET TO "BOTH ON L". GROUNDED - YES. REMOVED AND REPLACED FMCS COMPUTER IAW B737-9 AMM 34-61-01A.
